Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 180, NWS Morristown, TN

August 28, 2016Marion County, Tennessee

NWS Morristown, TN issued this severe thunderstorm warning at Aug 28, 2016, 4:23 PM CDT for Marion County, Tennessee. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 28, 2016, 4:23 PM CDT (21:23 UTC)
Expired
Aug 28, 2016, 5:00 PM CDT
In force
37 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Marion County, TN

The radar

The Northeast Alabama radar (KHTX), 40 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1228 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -24 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1228 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1362 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-24 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

067 
WUUS54 KMRX 282123
SVRMRX
TNC115-282200-
/O.NEW.KMRX.SV.W.0180.160828T2123Z-160828T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
423 PM CDT SUN AUG 28 2016

THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MARION COUNTY IN EASTERN TENNESSEE...

* UNTIL 500 PM CDT

* AT 423 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  MONTEAGLE...OR 10 MILES NORTHWEST OF JASPER...MOVING WEST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MONTEAGLE AND FIERY GIZZARD S.P.. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3524 8585 3524 8582 3522 8577 3522 8574
      3523 8571 3517 8570 3509 8575 3512 8586
      3522 8586 3522 8587
TIME...MOT...LOC 2123Z 111DEG 23KT 3515 8578 

HAIL...1.00IN
WIND...60MPH
 
$$

AMP.23
2 follow-up statements
950 
WWUS54 KMRX 282143
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
443 PM CDT SUN AUG 28 2016

TNC115-282200-
/O.CON.KMRX.SV.W.0180.000000T0000Z-160828T2200Z/
MARION TN-
443 PM CDT SUN AUG 28 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR WEST CENTRAL MARION COUNTY...

AT 443 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MONTEAGLE...OR
13 MILES NORTHWEST OF JASPER...MOVING NORTHWEST AT 10 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MONTEAGLE AND FIERY GIZZARD S.P.. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3524 8585 3524 8582 3522 8577 3522 8574
      3523 8571 3517 8570 3509 8575 3512 8586
      3522 8586 3522 8587
TIME...MOT...LOC 2143Z 120DEG 9KT 3517 8583 

HAIL...<.75IN
WIND...60MPH
 
$$

AMP.23
892 
WWUS54 KMRX 282151
SVSMRX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
451 PM CDT SUN AUG 28 2016

TNC115-282201-
/O.EXP.KMRX.SV.W.0180.000000T0000Z-160828T2200Z/
MARION TN-
451 PM CDT SUN AUG 28 2016

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MARION COUNTY
WILL EXPIRE AT 500 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.

LAT...LON 3524 8585 3524 8582 3522 8577 3522 8574
      3523 8571 3517 8570 3509 8575 3512 8586
      3522 8586 3522 8587
TIME...MOT...LOC 2148Z 111DEG 23KT 3517 8583 

$$

AMP.23

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 1:46 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Aug 28, 1:46 PM CDT, 2 hours 37 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
246 PM EDT SUN AUG 28 2016

.SHORT TERM...(Tonight and Monday)...The mid level ridge
remains over the region for the short term.  After any lingering
convection this evening dissipates...should see a mostly clear
night.  By Monday the axis of the mid level ridge shifts west...with
subsidence and drying shown across our area. Model soundings show
little instability...but for now will keep the previous forecast of
slight chance PoPs going for the afternoon. Will make some tweaks up
to MAV max temps once again.

.LONG TERM...(Monday night through Sunday)...Minimal changes made to
the extended forecast as the ridge of high pressure remains the
dominate weather feature through much of this week. This will
provide continued above normal temperatures through at least
Thursday. Strong daytime heating combined with a few weak
disturbances will bring the chance for isolated to scattered
convection most afternoons, with the best chance across the higher
elevations.  Models are still inconsistent on the finer details, but
at this point it looks like a stronger frontal boundary will move in
from the north and cross the area during the Thursday/Friday
timeframe, bringing a better chance for more widespread coverage of
showers/thunderstorms for the end of the workweek and just slightly
cooler temperatures for the weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             72  94  70  93 /  20  20  10  10
Knoxville McGhee Tyson Airport, TN  70  94  68  92 /  20  20  10  10
Oak Ridge, TN                       71  94  70  93 /  20  20  10  10
Tri Cities Airport, TN              64  92  64  91 /  20  20  10  20

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

LW/EMH
Hazardous weather outlook, Aug 28, 2:12 PM CDT, 2 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MORRISTOWN TN
312 PM EDT SUN AUG 28 2016

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-291915-
CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS-
SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN-
NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE-
SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER-
SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT-
BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS-
SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE-
SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE-
WISE-SCOTT-RUSSELL-WASHINGTON-
312 PM EDT SUN AUG 28 2016 /212 PM CDT SUN AUG 28 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND
EVENING WITH DAMAGING WIND GUST BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Special weather statement, Aug 28, 2:42 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
342 PM EDT SUN AUG 28 2016

TNZ085-100>102-282030-
BRADLEY TN-WEST POLK TN-EAST POLK TN-MCMINN TN-
342 PM EDT SUN AUG 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR POLK...SOUTHEASTERN BRADLEY AND
SOUTH CENTRAL MCMINN COUNTIES UNTIL 430 PM EDT...

AT 342 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF DUCKTOWN...MOVING WEST AT 10 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BENTON...DUCKTOWN...CALHOUN...HIWASSEE OCOEE S.P....DENTVILLE...
ARCHVILLE...PARKSVILLE...RELIANCE AND WILLIAM L. DAVENPORT REFUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3506 8480 3533 8473 3521 8435 3520 8435
      3521 8434 3504 8439
TIME...MOT...LOC 1942Z 102DEG 13KT 3514 8445
Special weather statement, Aug 28, 3:01 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
401 PM EDT SUN AUG 28 2016

TNZ100>102-282045-
BRADLEY TN-WEST POLK TN-EAST POLK TN-
401 PM EDT SUN AUG 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POLK AND SOUTHEASTERN
BRADLEY COUNTIES UNTIL 445 PM EDT...

AT 401 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES SOUTHEAST OF BENTON. THIS STORM WAS NEARLY STATIONARY.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BENTON...PARKSVILLE...RELIANCE AND ARCHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3504 8480 3526 8470 3524 8470 3527 8467
      3527 8465 3517 8444 3501 8451
TIME...MOT...LOC 2001Z 109DEG 2KT 3510 8456

AMP.23
Local storm report, Aug 28, 3:09 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
409 PM EDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TSTM WND DMG     BLAINE                  36.14N 83.69W
08/27/2016                   GRAINGER           TN   PUBLIC

            SEVERAL TREES DOWN.

&&
Local storm report, Aug 28, 3:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
456 PM EDT SUN AUG 28 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     BUFFALO SPRINGS         36.22N 83.57W
08/28/2016                   GRAINGER           TN   PUBLIC

            TREE DOWN ACROSS HWY 92

&&
Special weather statement, Aug 28, 4:00 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
500 PM EDT SUN AUG 28 2016

TNZ099-100-282145-
BRADLEY TN-HAMILTON TN-
500 PM EDT SUN AUG 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRADLEY AND CENTRAL
HAMILTON COUNTIES UNTIL 545 PM EDT...

AT 459 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CLEVELAND...MOVING WEST AT 20 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHATTANOOGA...CLEVELAND...SODDY-DAISY...SIGNAL MOUNTAIN...WALDEN...
LAKESITE...HARRISON...SOUTH CLEVELAND...FAIRMOUNT...RED BANK...
MCDONALD...MIDDLE VALLEY...FLAT TOP MOUNTAIN...SHADY GROVE...
HOPEWELL...MOWBRAY MOUNTAIN...HARRISON BAY S.P....
NORTH CHICKAMAUGA CREEK GORGE...FALLING WATER AND SALE CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3511 8539 3516 8538 3530 8526 3540 8519
      3534 8497 3531 8497 3529 8495 3530 8494
      3529 8493 3532 8489 3530 8484 3510 8489
TIME...MOT...LOC 2059Z 101DEG 19KT 3521 8496

AMP.23
Special weather statement, Aug 28, 4:19 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
519 PM EDT SUN AUG 28 2016

TNZ013-014-037-282200-
CAMPBELL TN-CLAIBORNE TN-UNION TN-
519 PM EDT SUN AUG 28 2016

...SIGNIFICANT WEATHER ADVISORY FOR CAMPBELL...NORTHWESTERN CLAIBORNE
AND NORTHWESTERN UNION COUNTIES UNTIL 600 PM EDT...

AT 518 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES WEST OF MAYNARDVILLE TO 11 MILES SOUTH
OF PRUDEN TO NEAR NOETOWN. MOVEMENT WAS WEST AT 15 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
LA FOLLETTE...JACKSBORO...HARROGATE...JELLICO...CARYVILLE...
BIG RIDGE S.P....ELK VALLEY...WHITE OAK...NORRIS LAKE...ARTHUR...
CLAIRFIELD...ROYAL BLUE...FINCASTLE...INDIAN MOUNTAIN S.P....
CUMBERLAND GAP AND COVE LAKE S.P..

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3660 8363 3638 8379 3624 8386 3628 8403
      3630 8403 3628 8404 3635 8433 3639 8433
      3639 8431 3641 8434 3651 8430 3651 8426
      3653 8425 3659 8426 3658 8369 3660 8367
TIME...MOT...LOC 2118Z 110DEG 14KT 3628 8396 3643 8391 3657 8377

AMP.23

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 7:07 PM CDTSpecial Weather StatementMRXClaiborne38 min
Aug 27, 8:12 PM CDTSpecial Weather StatementMRXCampbell48 min
Aug 27, 8:41 PM CDTSpecial Weather StatementMRXCampbell49 min
Aug 28, 1:59 PM CDTSpecial Weather StatementMRXHamblen31 min
Aug 28, 2:04 PM CDTSpecial Weather StatementMRXMonroe26 min
Aug 28, 2:17 PM CDTSevere Thunderstorm WarningMRXGrainger, Greene, Hamblen, Jefferson43 min
Aug 28, 2:27 PM CDTSpecial Weather StatementMRXMonroe48 min
Aug 28, 2:40 PM CDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hamblen, Hancock50 min
Aug 28, 2:42 PM CDTSpecial Weather StatementMRXPolk48 min
Aug 28, 3:00 PM CDTSevere Thunderstorm WarningMRXGrainger, Hamblen, Jefferson30 min
Aug 28, 3:01 PM CDTSpecial Weather StatementMRXPolk44 min
Aug 28, 3:09 PM CDTSevere Thunderstorm WarningMRXBradley, Hamilton51 min
Aug 28, 3:21 PM CDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Jefferson, Knox, Union54 min
Aug 28, 3:29 PM CDTSevere Thunderstorm WarningMRXBradley, Polk31 min
Aug 28, 4:00 PM CDTSpecial Weather StatementMRXHamilton45 min
Aug 28, 4:14 PM CDTSevere Thunderstorm WarningMRXAnderson, Knox, Union46 min
Aug 28, 4:19 PM CDTSpecial Weather StatementMRXCampbell41 min
Aug 28, 4:31 PM CDTSevere Thunderstorm WarningMRXCampbell, Scott29 min
Aug 28, 4:58 PM CDTSpecial Weather StatementMRXAnderson62 min
Aug 28, 5:00 PM CDTSpecial Weather StatementMRXAnderson60 min
Aug 28, 5:15 PM CDTSevere Thunderstorm WarningMRXLoudon, Roane30 min
Aug 28, 5:27 PM CDTSpecial Weather StatementMRXSevier63 min
Aug 28, 5:44 PM CDTSpecial Weather StatementMRXLoudon46 min
Aug 28, 5:59 PM CDTSpecial Weather StatementMRXMorgan46 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.